# SDR 6CBA20120429115

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 5,517 hours, 5,353 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,574 hours, 4,536 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A/P TRIM ANNUNCIATOR CAWS.  CREW ALSO REPORTED THIS WAS ACCOMPANIED BY A UNCOMMANDED  PITCH TRIM DOWN.  AS A PRECAUTION BOTH  PITCH TRIM, UP AND DOWN RELAYS P/N 974.20.01.212  (K021 AND K022) WERE REMOVED AND REPLACED IAW PILATUS WIRING DIAGRAM MANUAL CH 27-40-00.  THE TRIM SYSTEM OPS TESTED GOOD IAW THE PILATUS AMM 12-A-27-40-00-00A0903A-A.
